Anyone on the depo have migraines did it make they worse or better? I got the shot about a week ago and I got a migraine today that is crazy strong. They’re not normally like this
I’m on a depo and it might get bad at first since it’s your body not use to the shot until after the 3rd shot.
I didn’t have any headaches from that. Found I did get migraines around period time after going off it.
Hormones can cause migraines. Maybe it will get better over time.
I’m on the depo and I havent had any migraines. I have had my hair falling out like crazy! I cant stop shedding! If you get more migraines I would call your dr to go in and talk about it with them.
Depo gave me horrible IBS…
Any major flux in hormones can trigger a migraine if you’re prone to them.
I had worse migraines on Depo, mirena, the Nuva ring, and nexplanon.
My body just really hated birth control so I had my Fallopian tubes taken out.
I can not have ANY kind of hormones whatsoever, or mine become chronic with over $1000 a month in meds.
Ive been on it before. No headaches here.
I have the depo and love it. I do sometimes get a few headaches after the shot but it normally goes away after a day or so. I’ve been on it for almost a year now!
3 family members suffer these looking for a cure or at least relief from them all i can do is pray
I had migraines the first couple of months
The DEPO is the worse thing you could put in your body.
Destroyed me and it took several years on it before anyone copped on it was the cause of many problems
I’m on aimovig. Seems to work well.
Worse I have chronic migraines already 4-6 a week lasting any were from 24 hours to days normally but since starting depo it’s every day constantly with maybe a few hours between its been hell but doc has me on a new med too try an manage seems to help a bit honestly this week IV gotten like a day between them here and there some what but I just started the meds 2 months ago so not sure if it’s really helping honestly